# SDR CVGA20231127001

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Beech 400A
- Aircraft serial: RK452
- Aircraft time: 8,069 hours, 7,597 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 328
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE AND RIGHT LANDING GEAR LIGHTS INDICATOR INOP. REPLACED NOSE AND RIGHT LANDING GEAR INDICATOR LAMPS. OPS CHECK GOOD. AN EMERGENCY WAS DECLARED.
